# SDR AALA20130405005

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OUTBOARD AND ONE INBOARD FASTENER HOLES HAVE CRACK INDICATIONS AT SEAT TRACK STATION 727B AND LEFT BUTTLNE 45.50.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA B737-53-029084.
